# SDR ASAA2020022432259

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 14,178 hours, 4,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT AT L2 DOOR INOP. GROUNDED - YES. RELAMPED & PERFORMED OPS TEST OF EMERGENCY LIGHTS. OPS TEST GOOD. REF B737-900 AMM 33-51-04.
